MathSciNet Relay Station
MathSciNet bibliographic data
MR859274 76C05 (35A10 35L65)
Caflisch, Russel E.; Orellana, Oscar F. Long time existence for a slightly perturbed vortex sheet. Comm. Pure Appl. Math. 39 (1986), no. 6, 807–838.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement